1 doctor weighed in:

Are confusion and seizures side effects of pepcid (famotidine)?

1 doctor weighed in
Dr. Reid Blackwelder
Family Medicine

In brief: Can be

Pepcid (famotidine) and other acid-suppression drugs (ppis) are commonly used, for long periods of time for various stomach conditions - and not always needed.
First, almost any side effect can happen with almost any drug, and each person can have their "own" side effect. In general however, seizures are very uncommon with ppis but can happen. Confusion is a little more common esp in older folks.

In brief: Can be

Pepcid (famotidine) and other acid-suppression drugs (ppis) are commonly used, for long periods of time for various stomach conditions - and not always needed.
First, almost any side effect can happen with almost any drug, and each person can have their "own" side effect. In general however, seizures are very uncommon with ppis but can happen. Confusion is a little more common esp in older folks.
Dr. Reid Blackwelder
Dr. Reid Blackwelder
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors